Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fluid Retention
Feb 7, 2009

Hello my mom has HIV and she's retaining alot of fluid, which swells her body and she's in pain alot. It also causes her to get headaches. Is there anything she can do to get rid of it?

Response from Dr. Young

Hello and thanks for your post.

Sorry to hear about your mom. There are many causes of fluid retention, some can be quite serious (ranging from kidney, liver and heart disease to blood clots).

The most important thing to do at this time is for her to discuss her symptoms with her doctor.

I'd be happy to discuss further, but she really needs a detailed diagnostic evaluation.

Best of health to her, BY



Previous
HIV specialist in Bangkok
Next
CD4 Percantage low but stable while absolute count drops?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement